# SDR SWAA2024072214973

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N8864H
- Make and model: Boeing 737-8
- Aircraft serial: 67858
- Aircraft time: 4,158 hours, 2,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2. DOOR SLIDE EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED R2 DOOR SLIDE EMERGENCY SLIDE CHARGER ASSY PER AMM 33-51-04. OPS CHECK OK. OF UNIT S/N 185146.
